# SDR AALA20170115001

- Difficulty date: January 15, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 93,417 hours, 14,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T5160206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CABIN FLOOR SUPPORT AT FUSELAGE STATION 246 IS CRACKED FROM FASTENER HOLE AT RBL 43. REMOVED, FABRICATED & INSTALLED SUPPORT CHANNEL IAW SRM 51-40-02.
